# SDR UALA2009111103526

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 77,429 hours, 12,577 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 259
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL FILTER MESSAGE ON INTERMITTENTLY.  REPLACED LEFT EICAS COMPUTER, ACP SOFTWARE LOAD OF DISK OPS 3171-COL-DEO-02 AND OPC 3100-BCG-006 -E7, ACP BITE TEST OF LEFT EICAS COMPUTER, TESTED GOOD, NO MESSAGES.
